By Cheryl Sullenger
Cherry Hill, NY – A New Jersey abortion facility, the Cherry Hill Women’s Center, called 911 on November 14, 2019, for a 21-year old abortion patient that was bleeding so heavily after a surgical abortion that all attempts to stop the hemorrhaging were unsuccessful.
The Cherry Hill Women’s Center caller attempted to downplay the seriousness of the hemorrhaging by telling the 911 dispatcher repeatedly that the patient was stable and that she just had “more bleeding than the doctor would like after surgery.”
However, clues the caller gave the dispatcher about the woman’s condition related a very different story.
“We did give her a TXA. . .” the caller said.
A TXA is drug called Tranexamic acid. It comes in pill or injectable form and is usually used to break down blood clots to prevent prolonged menstrual bleeding. It can also be used to diminish post-partum and post-abortion bleeding. In this case, the TXA did not alleviate the hemorrhage.
“. . . and she does have two IVs in place. Her vitals are stable. She’s 21-years old,” said the caller.
The two IVs were an indication that the bleeding was serious. Two large-bore IVs of Ringers lactate are recommended to quickly replace the lost blood with fluids to keep the patient from passing out or becoming tachycardic (rapid heartbeat), which can lead to cardiac arrest.
Pumping fluids into a hemorrhaging person is only a temporary fix. Emergency medical care is needed as soon as possible to stop the hemorrhage and compensate for the blood loss, perhaps with blood products.
“And she’s packed. . .” the abortion worker told the dispatcher.
Another action taken by the Cherry Hill Women’s Center abortion staff was to apply a vaginal tamponade to the hemorrhaging abortion patient.
A vaginal tamponade in which gauze is saturated with surgical lubricant and inserted into the vagina until no more gauze will fit. It acts similar to a tampon to absorb the blood, but it may or may not stop the hemorrhage.
This patient underwent a surgical abortion and suffered massive post-abortion bleeding that could not be controlled through the use of drugs, pumping fluids, or a vaginal tamponade. This was a life-threatening abortion complication with which the abortion facility was not equipped to cope.
The Cherry Hill Women’s Center experienced a previous medical emergency on September 21, 2019, where another abortion patient hemorrhaged after an elective abortion of her baby at 24 weeks gestation, which is the end of the sixth month of pregnancy.
Other medical emergencies have been recorded at that facility in previous years.
“Hemorrhaging is a relatively common abortion complication, yet the Cherry Hill Women’s Center has hospitalized two women in less than eight weeks with life-threatening and uncontrolled bleeding,” said Operation Rescue President Troy Newman. “We have documented hundreds of similar examples of abortion injuries and complications around the nation that together prove abortion is not safe. In order to protect the public, the Cherry Hill Women’s Center should be closed.”